CSpace

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
A PARALLEL AUGMENTED SUBSPACE METHOD FOR EIGENVALUE PROBLEMS 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2020, 卷号: 42, 期号: 5, 页码: A2655-A2677
Authors:  Xu, Fei;  Xie, Hehu;  Zhang, Ning
Favorite  |  View/Download:43/0  |  Submit date:2021/04/26
eigenvalue problems  parallel augmented subspace method  multigrid method  parallel computing  
ON THE CONVERGENCE OF A TWO-LEVEL PRECONDITIONED JACOBI-DAVIDSON METHOD FOR EIGENVALUE PROBLEMS 期刊论文
MATHEMATICS OF COMPUTATION, 2019, 卷号: 88, 期号: 319, 页码: 2295-2324
Authors:  Wang, Wei;  Xu, Xuejun
Favorite  |  View/Download:68/0  |  Submit date:2020/01/10
Jacobi-Davidson method  eigenvalue problems  domain decomposition method  
Laplace’s equation with concave and convex boundary nonlinearities on an exterior region 期刊论文
Boundary Value Problems, 2019, 卷号: 2019, 期号: 1
Authors:  Mao,Jinxiu;  Zhao,Zengqin;  Qian,Aixia
Favorite  |  View/Download:55/0  |  Submit date:2019/04/02
Exterior regions  Laplace operator  Concave and convex mixed nonlinear boundary conditions  Fountain theorems  Steklov eigenvalue problems  35J20  35J65  46E22  49R99  
Multi-scale asymptotic analysis and computation of the elliptic eigenvalue problems in curvilinear coordinates 期刊论文
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, 2018, 卷号: 340, 页码: 340-365
Authors:  Ma, Qiang;  Li, Zhihui;  Cui, Junzhi
Favorite  |  View/Download:71/0  |  Submit date:2018/10/07
Homogenization method  Multi-scale asymptotic expansion  Eigenvalue problems  Finite element approximation  Coordinate transformation  
A posteriori error estimator for eigenvalue problems by mixed finite element method 期刊论文
SCIENCE CHINA-MATHEMATICS, 2013, 卷号: 56, 期号: 5, 页码: 887-900
Authors:  Jia ShangHui;  Chen HongTao;  Xie HeHu
Favorite  |  View/Download:29/0  |  Submit date:2021/01/14
SUPERCONVERGENCE RESULT  ELLIPTIC PROBLEMS  APPROXIMATION  CONVERGENCE  second order elliptic eigenvalue problem  mixed finite element method  Raviart-Thomas  a posteriori error estimate  adaptive  
Discrete multi-projection methods for eigen-problems of compact integral operators 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2010, 卷号: 217, 期号: 8, 页码: 3974-3984
Authors:  Long, Guangqing;  Nelakanti, Gnaneshwar;  Panigrahi, Bijaya Laxmi;  Sahani, Mitali Madhumita
Favorite  |  View/Download:41/0  |  Submit date:2018/07/30
Super-convergence rates  Discrete projection methods  Eigenvalue problems  
Multiscale numerical algorithm for the elliptic eigenvalue problem with the mixed boundary in perforated domains 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2008, 卷号: 58, 期号: 9, 页码: 1349-1374
Authors:  Cao, Li-Qun;  Luo, Jian-Lan
Favorite  |  View/Download:36/0  |  Submit date:2018/07/30
homogenization  asymptotic expansion  elliptic eigenvalue problems  perforated domain  finite element method  
FINITE ELEMENT COMPUTATIONS OF KOLMOGOROV-PETROVSKY-PISKUNOV FRONT SPEEDS IN RANDOM SHEAR FLOWS IN CYLINDERS 期刊论文
MULTISCALE MODELING & SIMULATION, 2008, 卷号: 7, 期号: 3, 页码: 1029-1041
Authors:  Shen, Lihua;  Xin, Jack;  Zhou, Aihui
Favorite  |  View/Download:39/0  |  Submit date:2018/07/30
Kolmogorov-Petrovsky-Piskunov front speeds  random shear flows in cylinders  stochastic eigenvalue problems  two-scale finite element method  
Multiple sign-changing solutions of an elliptic eigenvalue problem 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2005, 卷号: 12, 期号: 4, 页码: 737-746
Authors:  Qian, AX;  Li, SJ
Favorite  |  View/Download:46/0  |  Submit date:2018/07/30
minimax theory  sign-changing solution  elliptic eigenvalue problems  
W-1,W-p versus C-1 local minimizers and multiplicity results for quasilinear elliptic equations 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2003, 卷号: 286, 期号: 1, 页码: 32-50
Authors:  Guo, ZM;  Zhang, ZT
Favorite  |  View/Download:38/0  |  Submit date:2018/07/30
quasilinear eigenvalue problems  multiple solutions